I have been on birth control for almost ten years now but have had complications in the past. I was on the patch but had to switch because even with higher dosages of hormones my period would not stop.
I have been on a different birth control for a few years now without a problem. Recently though I had a light period (spotting) for I believe around two weeks. One night I had back and stomach pains and thought I was constipated and just need to go to the bathroom. I tried to go but all that came out was blood and tissues. After that I continued to lightly bleed for another two weeks. I was on the pill at the time.
I had some pill inconsistencies so I am not sure if it was a pregnancy then miscarriage or just a period. Since then (it has been a few months) I haven't had any problems even with rare pill inconsistencies and two different antibiotics twice in one month.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.